# SDR RAIA0010046

- Difficulty date: October 28, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 4,211 hours, 3,459 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5
- Condition: Failed
- Location: Stall Warning
- Part time: 1,256 hours, 1,083 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

6257-BOS- STALL PROTECTION SYSTEM 2 INOP WARNING ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE INSPECTED AND REPLACED RIGHT AOA STALL VANE.
